Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 281, NWS Springfield, MO

June 24, 2009Dade County, Lawrence County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 24, 2009, 2:10 PM CDT for Dade County, Lawrence County, Missouri. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2009, 2:10 PM CDT (19:10 UTC)
Expired
Jun 24, 2009, 3:00 PM CDT
In force
50 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Dade County, MO, Lawrence County, MO

The radar

The Springfield radar (KSGF), 56 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.2 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 828 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
828 J/kg
Mixed-layer CIN
-151 J/kg
Mixed-layer LCL
1399 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 241910
SVRSGF
MOC057-109-242000-
/O.NEW.KSGF.SV.W.0281.090624T1910Z-090624T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
210 PM CDT WED JUN 24 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
  SOUTHWESTERN DADE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 300 PM CDT.

* AT 210 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR MEINERT...OR 13 MILES SOUTHWEST OF
  GREENFIELD...MOVING SOUTHEAST AT 10 MPH. THIS STORM IS CAPABLE OF
  PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE MEINERT AND RED OAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3723 9406 3729 9406 3729 9409 3737 9409
      3741 9400 3729 9384 3719 9404
TIME...MOT...LOC 1910Z 300DEG 10KT 3731 9404

$$

HATCH
2 follow-up statements
000 
WWUS53 KSGF 241933
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
233 PM CDT WED JUN 24 2009

MOC109-241944-
/O.CAN.KSGF.SV.W.0281.000000T0000Z-090624T2000Z/
LAWRENCE MO-
233 PM CDT WED JUN 24 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LAWRENCE COUNTY
IS CANCELLED...

&&

LAT...LON 3729 9399 3729 9403 3731 9403 3740 9399
      3729 9384 3728 9386 3728 9387 3728 9398
TIME...MOT...LOC 1934Z 285DEG 5KT 3731 9392

$$

MOC057-242000-
/O.CON.KSGF.SV.W.0281.000000T0000Z-090624T2000Z/
DADE MO-
233 PM CDT WED JUN 24 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR SOUTH CENTRAL DADE COUNTY...

AT 233 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 4 MILES SOUTHEAST OF MEINERT...OR 8
MILES SOUTHWEST OF GREENFIELD...MOVING EAST AT 5 MPH. THIS STORM IS
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE MEINERT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3729 9399 3729 9403 3731 9403 3740 9399
      3729 9384 3728 9386 3728 9387 3728 9398
TIME...MOT...LOC 1934Z 285DEG 5KT 3731 9392

$$

HATCH
000 
WWUS53 KSGF 241953
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
253 PM CDT WED JUN 24 2009

MOC057-242004-
/O.EXP.KSGF.SV.W.0281.000000T0000Z-090624T2000Z/
DADE MO-
253 PM CDT WED JUN 24 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL DADE COUNTY WILL
EXPIRE AT 300 PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3729 9399 3729 9403 3731 9403 3740 9399
      3729 9384 3728 9386 3728 9387 3728 9398
TIME...MOT...LOC 1954Z 285DEG 5KT 3730 9389

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 12:30 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jun 24, 12:30 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1230 PM CDT WED JUN 24 2009

...UPDATE TO AVIATION...

.UPDATE...

SMALL TWEAKS TO THE HEAT HEADLINES HAVE BEEN SENT.

HAVE TRANSITIONED MILLER/MARIES/PULASKI/PHELPS COUNTIES TO A HEAT
ADVISORY FOR TODAY. DEWPOINTS HAVE DROPPED QUITE A BIT IN THIS
AREA IN THE WAKE OF THE EARLIER OUTFLOW BOUNDARY PASSAGE. THIS
DEWPOINT DROP WILL BE TEMPORARY...BUT IT WILL BE TOUGH TO GET
DEWPOINTS BACK INTO THE MID 70S. WHILE AIR TEMPS WILL BE SIMILAR
TO YESTERDAY...THE DROP IN DEWPOINTS WILL RESULT IN HEAT INDEX
VALUES MORE IN THE 100F TO 105F RANGE THIS AFTERNOON. IN
ADDITION...PROSPECTS FOR CONVECTION THIS AFTERNOON AND TONIGHT
MAY PROVIDE ADDITIONAL RELIEF.

ALL HEADLINES ARE STILL SET TO EXPIRE AT 10 PM THIS EVENING...
HOWEVER EXTENSIONS ARE LIKELY. MY BIGGEST CONCERN REGARDING
WARNINGS/ADVISORIES GOING INTO THURSDAY IS THE BEHAVIOR OF
CONVECTION THIS AFTERNOON AND ESPECIALLY TONIGHT. AN MCS WILL COME
CLOSE ENOUGH TO MAKE CENTRAL MO A TOUGH CALL FOR WHETHER OR NOT AN
ADVISORY WILL EVEN BE NECESSARY. THE FARTHER WEST YOU GO...SAY THE
HWY 65 CORRIDOR AND TO THE WEST...THE MORE CONFIDENCE INCREASES
THAT HEAT/HUMIDITY WILL PERSIST THURSDAY. MY PREFERENCE IS TO SEE
HOW CONVECTION WILL UNFOLD. IF AN MCS MISSES US TO THE NORTH AND
EAST THURSDAY...ALL HEADLINES WILL NEED TO BE EXPANDED AND
POSSIBLY UPGRADED THROUGH SATURDAY. IF THE MCS CAN MAKE IT INTO
THE AREA...PORTIONS OF THE AREA MAY CATCH A TEMPORARY BREAK ON
THURSDAY. CERTAINLY THERE IS MORE CONFIDENCE IN THE HEAT/HUMIDITY
FOR FRI/SAT AS COMPARED TO THUR. AS A RESULT IT SHOULD BE MADE
CLEAR THAT ADVISORIES OR WARNINGS WILL BE NECESSARY FOR FRI/SAT.

GAGAN

&&

.DISCUSSION...

PRIMARY FORECAST CHALLENGES ARE THE CONTINUED HOT/HUMID CONDITIONS
ALONG WITH CHANCES FOR STORMS THIS AFTERNOON THROUGH THURSDAY.

TUESDAY PROVED TO BE A VERY WARM DAY WITH WIDELY SCATTERED PULSE
TSRA OVER SOUTHWESTERN THIRD OF THE AREA. DURING THE EVENING
HOURS...CONVECTION FIRED AT THE PEAK OF THE RIDGE OVER E NEB AND W
IA...QUICKLY SLIDING TO SOUTH AND THEN SOUTHWEST AS IT ROUNDED THE
RIDGE AXIS. THIS HAS SENT A RATHER EXPANSIVE OUTFLOW BOUNDARY
THROUGH THE AREA. THIS HAS BROUGHT TEMPORARY RELIEF TO CENTRAL
MISSOURI AS DEWPOINTS HAVE DROPPED INTO THE MIDDLE 60S TO AROUND
70 DEGREES. THIS BOUNDARY IS MORE SHALLOW AS YOU HEAD INTO
SOUTHERN MO...THOUGH DEWPOINTS WILL SETTLE TO AROUND 70 DEGREES
OVER THE NEXT FEW HOURS.

TODAY...MORE HEAT AND HUMIDITY. IT WILL TAKE A LITTLE TIME TO
RECOVER DEWPOINTS BACK INTO THE LOW/MID 70S...BUT
EVAPOTRANSPIRATION SHOULD HAVE THESE VALUES BACK IN EARNEST BY
THE AFTERNOON HOURS JUST IN TIME FOR PEAK HEATING. LITTLE IF ANY
CHANGE IS NOTED IN THE 925/850 MB THERMAL PROFILES...SO HAVE GONE
PERSISTENCE FOR HIGHS. COMBINED WITH THE EXPECTED HUMIDITY...THE
AREA OF HIGHEST HEAT INDICES WILL ONCE AGAIN BE WEST CENTRAL MO
BACK TO EXTREME SE KS WHERE VALUES OF 108F TO 113F WILL BE COMMON.
ELSEWHERE HEAT INDEX VALUES WILL BE A FEW DEGREES EITHER SIDE OF
105F.

CONVECTION WILL ONCE AGAIN BE A CONCERN THIS AFTERNOON. LINGERING
OUTFLOW BOUNDARIES WILL HELP FOCUS ISOLATED PULSE STORMS WHILE A
SHORTWAVE RIDING THE UPPER RIDGE WILL SHIFT SSW INTO THE AREA.
THIS SHORTWAVE IS SEEN BEST IN THE 700MB RUC INITIALIZATION PLOTS
AND WILL HAVE TO BE WATCHED QUITE CAREFULLY AS IT COULD HELP
ORGANIZE CONVECTION IN A VERY UNSTABLE ATMOSPHERE THIS AFTERNOON.
HAVE GONE WITH SLIGHT CHANCE POPS FOR NOW...THOUGH THESE VALUES
MAY NEED TO BE INCREASED DEPENDING UPON THE TIMING OF THE
SHORTWAVE ENERGY. THE 4KM WRF/NMM RUN FOR SPC HAS CONVECTION
SLIDING SW THROUGH THE AREA AND GIVES CREDENCE TO THIS WAVE
DEVELOPING CONVECTION THIS AFTERNOON.

TONIGHT AND THURSDAY...LOTS OF QUESTIONS DURING THIS TIME PERIOD.
ANOTHER SHORTWAVE WILL TOP THE RIDGE TONIGHT AND SEND AN MCS TO
THE SOUTHEAST OUT OF NEB/IA. I AM CONCERNED THAT THIS MCS MAY TAKE
A RIGHT TURN AND DIVE SOUTHWARD INTO THE AREA...CERTAINLY LAST
EVENING/S MCS SUPPORTS THIS AS A POSSIBILITY. LOOKING AT THE
STANDARD AND FORWARD PROPAGATING SYSTEM MOTION VECTORS...THEY ARE
INITIALLY NW/SE...BUT WITH TIME THEY SHIFT TO A MORE N/S
ORIENTATION. IN ADDITION...COLD POOL BEHAVIOR COULD DICTATE A
DEVIANT MOTION. THE BOTTOM LINE HERE IS THAT WE CANNOT RULE OUT AN
MCS AFFECTING AT LEAST A PART OF THE CWA TONIGHT INTO EARLY
THURSDAY. ULTIMATELY...THIS MAY HAVE AN AFFECT ON HEAT HEADLINES
FOR THURSDAY. WILL MAKE A LAST MINUTE DECISION ON HOW TO HANDLE
THE ONGOING HEADLINES THAT ARE SET TO EXPIRE THIS EVENING.

FRIDAY AND SATURDAY...BOTH THE GFS AND ECMWF HAVE BEEN INSISTENT
ON REBUILDING THE UPPER RIDGE SQUARELY OVER THE AREA WITH 850MB
TEMPS INCREASING INTO THE MID 20S C BY SATURDAY. THIS WILL RESULT
IN HOT/HUMID CONDITIONS EXTENDING INTO THE WEEKEND. WHAT WILL BE A
LITTLE DIFFERENT VERSUS THE PAST FEW DAYS IS THAT A BULK OF THE
AREA WILL FLIRT WITH 100F READINGS. HAVE FOLLOWED THE MORE ROBUST
ECMWF AND INCREASED HIGHS TO AROUND 100F FOR THE ENTIRE AREA ON
SATURDAY. DEWPOINTS MAY MIX OUT SOME...BUT WITH AIR TEMPS FLIRTING
WITH THE CENTURY MARK...ADVISORIES AND WARNINGS ARE MOST LIKELY
GOING TO BE NEEDED FRI/SAT.

SUNDAY INTO EARLY NEXT WEEK...THE 00Z SUITE OF OPS MED RANGE MODEL
OUTPUT IS IN PRETTY FAIR AGREEMENT THIS MORNING. TROUGHING IS
FAVORED OVER EASTERN CANADA INTO THE EASTERN THIRD OF THE CONUS.
ULTIMATELY THIS DEFLECTS THE SUMMERTIME RIDGE TO OUR WEST...
SENDING A COLD FRONT THROUGH THE AREA AS EARLY AS SUNDAY. HAVE
INTRODUCED SLIGHT CHANCE POPS FOR SUNDAY...PULLING BACK TEMPS A
BIT. IF MODEL TRENDS CONTINUE...TEMPS WILL NEED TO BE REDUCED FOR
EARLY NEXT WEEK AND POPS INCREASED FOR SUNDAY.

GAGAN

&&

.AVIATION...

FOR THE 18Z TAFS...EXPECT PREDOMINANTLY VFR CONDITIONS TO PREVAIL
FOR BOTH THE SPRINGFIELD AND JOPLIN TERMINALS THROUGH THE PERIOD.
THERE IS THE POSSIBILITY THAT AN ISOLATED THUNDERSTORM COULD
DEVELOP IN THE VICINITY OF EITHER TERMINAL THIS
AFTERNOON...HOWEVER IT WILL BE NEAR IMPOSSIBLE TO FORECAST EXACTLY
WHERE A STORM COULD DEVELOP. THERE WILL BE PLENTY OF INSTABILITY
AND SUFFICIENT MOISTURE FOR STORM DEVELOPMENT ALONG SEVERAL
BOUNDARIES LEFT FROM EARLIER STORMS AND AHEAD OF A MID LEVEL WAVE
WHICH WILL PUSH INTRO THE REGION THURSDAY MORNING. WILL CONTINUE TO
MONITOR AND MAKE AMENDMENTS AS NEEDED DUE TO THE ISOLATED NATURE
EXPECTED OF THE AFTERNOON STORMS THAT MAY DEVELOP.

HATCH

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR MOZ057-058-070-
     071-079>083-089>098-101>106.

     EXCESSIVE HEAT WARNING UNTIL 10 PM CDT THIS EVENING FOR MOZ055-
     056-066>069-077-078-088.

KS...EXCESSIVE HEAT WARNING UNTIL 10 PM CDT THIS EVENING FOR KSZ073-
     097-101.

&&
Hazardous weather outlook, Jun 24, 12:52 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1252 PM CDT WED JUN 24 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-251800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1252 PM CDT WED JUN 24 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAT INDEX VALUES WILL RANGE FROM 100 TO 108 DEGREES THIS
AFTERNOON.

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE
ACROSS THE ENTIRE OUTLOOK AREA THIS AFTERNOON INTO EARLY THIS
EVENING. LOCALLY DAMAGING WIND GUSTS AND HAIL TO THE SIZE OF
PENNIES WILL BE POSSIBLE. IN ADDITION...A COMPLEX OF THUNDERSTORMS
MOVING SOUTHEAST OUT OF NEBRASKA AND IOWA MAY AFFECT PORTIONS
CENTRAL MISSOURI PRIOR TO SUNRISE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

TEMPERATURES WILL WARM INTO THE 90S EACH AFTERNOON FROM THURSDAY
THROUGH SATURDAY...WITH HEAT INDEX VALUES RANGING FROM 100 TO 110
DEGREES. THIS PROLONGED PERIOD OF HEAT AND HUMIDITY WILL CREATE A
POTENTIALLY DANGEROUS SITUATION ACROSS THE OZARKS. HEAT SAFETY
PRECAUTIONS SHOULD BE TAKEN.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA ON SUNDAY AS A
COLD FRONT MOVES INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CRAMER

In the hours before

Local storm report, Jun 24, 2:10 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
210 PM CDT WED JUN 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND GST     JOPLIN                  37.08N 94.51W
06/24/2009  E60 MPH          JASPER             MO   PUBLIC

            NEAR MILE MARKER 10 ON INTERSTATE 44 AT ATT BUILDING.
            ALSO VERY HEAVY RAINFALL REPORTED.

&&

GCLAYCOM

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 1:53 PM CDTSevere Thunderstorm WarningSGFJasper, Newton37 min
Jun 24, 2:30 PM CDTSevere Thunderstorm WarningSGFDade24 min
Jun 24, 2:51 PM CDTSevere Thunderstorm WarningSGFGreene36 min
Jun 24, 3:06 PM CDTSevere Thunderstorm WarningSGFCamden, Miller27 min
Jun 24, 3:12 PM CDTFlash Flood WarningSGFGreene88 min
Jun 24, 3:16 PM CDTFlash Flood WarningSGFCamden, Miller, Morgan4 hr
Jun 24, 3:21 PM CDTSevere Thunderstorm WarningSGFJasper16 min
Jun 24, 3:28 PM CDTFlash Flood WarningSGFNewton70 min
Jun 24, 3:40 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede48 min
Jun 24, 3:42 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence33 min
Jun 24, 3:59 PM CDTFlash Flood WarningSGFBenton, Camden, Dallas, Hickory, Laclede, Pulaski4 hr
Jun 24, 3:59 PM CDTSevere Thunderstorm WarningSGFBarton27 min
Jun 24, 4:00 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski27 min
Jun 24, 5:14 PM CDTFlash Flood WarningSGFDallas, Greene, Laclede, Polk, Webster6 hr
Jun 24, 6:14 PM CDTSevere Thunderstorm WarningSGFCedar30 min
Jun 24, 6:36 PM CDTFlash Flood WarningSGFCedar4 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.